# SDR SWAA2021081014103

- Difficulty date: September 3, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - APPROX. 1' ABOVE AFT SAIL TAIL TIP - 'L' ANGLE THAT ATTACHES TO SUPPORT BRACKET IS CRACKED / BROKEN / REMOVED AND REPLACED SUPPORT BRACKET ON LEFT WING 1' ABOVE AFT SAIL TAIL TIP IAW BOEING 737-800 SRM 51-40-02-0G-0 BOEING DWG 115A6200 REV - P/N 115A6260-1 ATAG E11129
